# SDR SWAA2022031142066

- Difficulty date: July 9, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 5,265 hours, 2,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOG PAGE 1103110. FOUND DENT ON L/H SIDE OF FUSELAGE AT BS 382- 3' BELOW STR 17L. DENT MEASURES 4.6'-L; 3.0'-W; 0.133'-DEPTH. W/Y + 22.55. DENT IS ALSO ACROSS FRAME LOCATION AT BS-380 FRAME. REFERENCE TSR 2019005185. (LOG BOOK ENTRY REQUIRED) / DENT ON FUSELAGE SKIN AT STA. 382 3' BELOW STR. 17L. DENT MEASURES L 4.6' X W 3.0' X D 0.133 W/Y+ 22.55 AND IS FOUND TO BE OUT OF LIMITS DUE TO DAMAGE ACROSS THE FRAME AT STA. 380 3' BELOW STR. 17L IAW SRM. 53-00-01-1A. REMOVED DAMAGE ON FUSELAGE SKIN AT STA. 382 3' BELOW STR. 17L IN AN AREA OF 5.25' X 2.9' IAW SRM 51-10-02-0G-0 AND ER 19-04006 REV. IR. FABRICATED AND INSTALLED REPAIR PARTS IAW ER 19-04006 REV. IR REPAIR-53EA-07070 REV
